# SDR R7MR34327

- Difficulty date: October 17, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 237
- Condition: Inoperative
- Location: Fuel Sys
- Part time: 247 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH, UNIT INOPERATIVE.  FUEL PRESSURE LIGHT IS ON.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
